# SDR 2008UALA02647

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 70,034 hours, 11,371 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Chafed
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR OFF LINE.  RTFL ORD.  REPLACED CONNECTOR. WIRES FROM CONNECTOR WERE CHAFED AND SHORTED AGAINST THE BACKSHELL.
